# SDR SWAA2022091953027

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 64,282 hours, 37,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY OVER WING DOOR CABIN SIDE LIGHT INOP ( RELAMP NO HELP) / [01] OK TO CONTINUE PER MEL 33-2-03 SP1B  MDDR 89474;[02] R&R RIGHT EMERGENCY LIGHT BALLAST; OPS CHECK GOOD IAW AMM 33-21-00; AMM 25-21-20; AND SOPM 20-50-01.
